# SDR UPS06M48747

- Difficulty date: December 9, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CREW ENTRY DOOR SLIDE LIGHT DOES NOT TEST.  REMOVED AND REPLACED EVAC SLIDE PRESS IND, PRESS TO TEST SWITCH AND BATTERY PACK.  OPS CHECK GOOD.
